On perfect pairwise stable networks
Bibliographic Data
| ID | 19065587 |
|---|---|
| Authors | Philippe Bich (0000-0001-9011-7437), Mariya Teteryatnikova (0000-0002-8472-6401, corresponding author) |
| Year | 2022 |
| Volume | 207 |
| Pages | 105577-105577 |
| Publication date | 2022-11-21 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Journal of Economic Theory (JOURNAL) |
| Journal identifiers | ISSN: 0022-0531 • E-ISSN: 1095-7235 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/j.jet.2022.105577 |
| OpenAlex | W4309776752 |
| Language | EN |
| References cited | 22 |
Economics · Mathematical economics · Pairwise comparison · Statistics · Complex Network Analysis Techniques · Game Theory and Applications · Mathematics · Opinion Dynamics and Social Influence
Reexamination of the perfectness concept for equilibrium points in extensive games
A Strategic Model of Social and Economic Networks
Farsighted Coalitional Stability
The Economic Consequences of Social-Network Structure
A Noncooperative Model of Network Formation
Formation of a Communication Network Under Perfect Foresight
The Oxford Handbook of the Economics of Networks
| Highly cited | No |
|---|